Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

414 Publications


2023 | Preprint | LibreCat-ID: 51500 | OA
Hilgert, J., Arends, C., & Frahm, J. (2023). Edge Laplacians and vector valued Poisson transforms for graphs.
LibreCat | Download (ext.)
 

2022 | Journal Article | LibreCat-ID: 31982
Cekić, M., Delarue, B., Dyatlov, S., & Paternain, G. P. (2022). The Ruelle zeta function at zero for nearly hyperbolic 3-manifolds. Inventiones Mathematicae, 229(1), 303–394. https://doi.org/10.1007/s00222-022-01108-x
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 34792
Glöckner, H. (2022). Non-Lie subgroups in Lie groups over local fields of positive characteristic. P-Adic Numbers, Ultrametric Analysis, and Applications, 14(2), 138–144. https://doi.org/10.1134/S2070046622020042
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 34791
Glöckner, H., & Schmeding, A. (2022). Manifolds of mappings on Cartesian products. Annals of Global Analysis and Geometry, 61(2), 359–398. https://doi.org/10.1007/s10455-021-09816-y
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 34796
Glöckner, H. (2022). Aspects of differential calculus related to infinite-dimensional vector bundles and Poisson vector spaces. Axioms, 11(5). https://doi.org/10.3390/axioms11050221
LibreCat | DOI
 

2022 | Preprint | LibreCat-ID: 34804
Glöckner, H. (2022). Birkhoff decompositions for loop groups with coefficient algebras. In arXiv:2206.11711.
LibreCat | arXiv
 

2022 | Journal Article | LibreCat-ID: 31193
Kolb, M., Weich, T., & Wolf, L. L. (2022). Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature. Annales Henri Poincaré, 23(4), 1283–1296. https://doi.org/10.1007/s00023-021-01121-5
LibreCat | DOI | arXiv
 

2022 | Journal Article | LibreCat-ID: 35306
Guedes Bonthonneau, Y., & Weich, T. (2022). Ruelle–Pollicott resonances for manifolds with hyperbolic cusps. Journal of the European Mathematical Society, 24(3), 851–923. https://doi.org/10.4171/jems/1103
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 34817
Hanusch, M. (2022). Regularity of Lie groups. Communications in Analysis and Geometry, 30(1), 53–152. https://doi.org/10.4310/cag.2022.v30.n1.a2
LibreCat | DOI
 

2022 | Working Paper | LibreCat-ID: 34856
Hanusch, M. (n.d.). Analysis 1 und 2 Skript/Buch. https://maximilianhanusch.wixsite.com/my-site/lehre-teaching.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 31057
Barkhofen, S., Schütte, P., & Weich, T. (2022). Semiclassical formulae For Wigner distributions. Journal of Physics A: Mathematical and Theoretical, 55(24), Article 244007. https://doi.org/10.1088/1751-8121/ac6d2b
LibreCat | DOI | arXiv
 

2022 | Journal Article | LibreCat-ID: 35322
Bux, K.-U., Hilgert, J., & Weich, T. (2022). Poisson transforms for trees of bounded degree. Journal of Spectral Theory, 12(2), 659–681. https://doi.org/10.4171/jst/414
LibreCat | DOI
 

2022 | Book Review | LibreCat-ID: 51554
Hilgert, J. (2022). Ethan D. Bolker und Maura B. Mast: Common Sense Mathematics, Second Edition. AMS/MAA Press 2021. In Mathematische Semesterberichte (Vol. 69, pp. 151–153). https://doi.org/10.1007/s00591-021-00314-7
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 35577
Winkler, M. (2022). Stabilization of arbitrary structures in a doubly degenerate reaction-diffusion system modeling bacterial motion on a nutrient-poor agar. Calculus of Variations and Partial Differential Equations, 61, Article 108.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35599
Winkler, M. (2022). Chemotaxis-Stokes interaction with very weak diffusion enhancement: Blow-up exclusion via detection of absorption-induced entropy structures involving multiplicative couplings. Advanced Nonlinear Studies, 22, 88–117.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35597
Winkler, M. (2022). Small-signal solutions of a two-dimensional doubly degenerate taxis system modeling bacterial motion in a nutrient-poor environments. Nonlinear Analysis: Real World Applications, 63, Article 103407.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35598
Winkler, M. (2022). A unifying approach toward boundedness in Keller-Segel type cross-diffusion systems via conditional $L^\infty$ estimates for taxis gradients. Mathematische Nachrichten, 295, 1840–1862.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35600
Winkler, M. (2022). Oscillatory decay in a degenerate parabolic equation. Partial Differential Equations and Applications, 3, Article 47.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35582
Winkler, M. (2022). A critical blow-up exponent for flux limitation in a Keller-Segel system. Indiana University Mathematics Journal, 7, 1437–1465.
LibreCat
 

2022 | Journal Article | LibreCat-ID: 35590
Winkler, M. (2022). Unlimited growth in logarithmic Keller-Segel systems. Journal of Differential Equations, 309, 74–97.
LibreCat
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed